Zhang, Zhi-Dong (2013) Mathematical structure of the three-dimensional (3D) Ising model. Chinese Physics B, 22. 30513pp. doi:10.1088/1674-1056/22/3/030513
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Mathematical structure of the three-dimensional (3D) Ising model | ||
Journal | Chinese Physics B | ||
Authors | Zhang, Zhi-Dong | Author | |
Year | 2013 (March) | Volume | 22 |
Publisher | IOP Publishing | ||
DOI | doi:10.1088/1674-1056/22/3/030513Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 6003492 | Long-form Identifier | mindat:1:5:6003492:6 |
GUID | 0 | ||
Full Reference | Zhang, Zhi-Dong (2013) Mathematical structure of the three-dimensional (3D) Ising model. Chinese Physics B, 22. 30513pp. doi:10.1088/1674-1056/22/3/030513 | ||
Plain Text | Zhang, Zhi-Dong (2013) Mathematical structure of the three-dimensional (3D) Ising model. Chinese Physics B, 22. 30513pp. doi:10.1088/1674-1056/22/3/030513 | ||
In | (n.d.) Chinese Physics B Vol. 22. IOP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |